# SDR ASAA2019060739573

- Difficulty date: June 3, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 35,499 hours, 10,609 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT IS ILLUMINATED. EXTINGUISHES ON RECALL. GROUNDED - YES. PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST REF B737-800 AMM 21-61-00-700-806-002 ON BOTH PACK ZONE TEMP CONTROLLERS, NO FAULTS FOUND ON BITE, PREVIOUS FLIGHT OR VERIFY TESTS. OK FOR CONTINUED SERVICE.
